Had br surgery about a year ago, 2 months later fell ill with kidney problems. Took meds for it but the it doesn't subside. Also had an ed, bulimia mostly for 3 years off and on. Could it be possible for anesthesia to have affected my kidneys? I didn't fall ill in the three years I had the ed, and it so happened that I had kidney problems after the br. Could it also have been a problem waiting to be unleashed and the anesthesia did it? I'm quite concerned as I am also considering a br revision.
Can General Anesthesia Cause Kidney Damage?
Doctor Answers (1)
Anesthesia and Kidney Damage?
I'm sorry to hear about the kidney problems you have experienced. Your nephrologist will be in the best position to advise you about the possible etiology of your condition. He/she will benefit from a review of all of your medical history, records and lists of medications that you have used prior to the onset of kidney dysfunction. A review of your anesthesia record may be helpful in answering your questions specifically.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.